| Model Number |
H74939171051510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122, k141521.
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified superficial femoral artery.A 5.0 x 150, 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at the nominal burst pressure for about one minute.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.